RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1970, Volume 8, Issue 4, Pages 451–462 (Mi mz9609)  

This article is cited in 2 scientific papers (total in 2 papers)

Linear extensions of dynamic systems and the reducibility problem

S. B. Katok

M. V. Lomonosov Moscow State University

Abstract: The relation of linear extensions of smooth dynamic systems to cohomologies and to reducibility in the case of flow is investigated. A result is obtained concerning $\Gamma$-cohomologies in the neighborhood of a constant cocycle for the case of an arbitrary closed subgroup $\Gamma$ of the group $GL(k, C)$.

Full text: PDF file (1364 kB)

English version:
Mathematical Notes, 1970, 8:4, 722–728

Bibliographic databases:

UDC: 517.9
Received: 07.07.1969

Citation: S. B. Katok, “Linear extensions of dynamic systems and the reducibility problem”, Mat. Zametki, 8:4 (1970), 451–462; Math. Notes, 8:4 (1970), 722–728

Citation in format AMSBIB
\Bibitem{Kat70}
\by S.~B.~Katok
\paper Linear extensions of dynamic systems and the reducibility problem
\jour Mat. Zametki
\yr 1970
\vol 8
\issue 4
\pages 451--462
\mathnet{http://mi.mathnet.ru/mz9609}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=283332}
\zmath{https://zbmath.org/?q=an:0213.10402|0218.34045}
\transl
\jour Math. Notes
\yr 1970
\vol 8
\issue 4
\pages 722--728
\crossref{https://doi.org/10.1007/BF01104372}


Linking options:
  • http://mi.mathnet.ru/eng/mz9609
  • http://mi.mathnet.ru/eng/mz/v8/i4/p451

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. N. Livshits, “Cohomology of dynamical systems”, Math. USSR-Izv., 6:6 (1972), 1278–1301  mathnet  crossref  mathscinet  zmath
    2. Puig J., Simo C., “Analytic Families of Reducible Linear Quasi-Periodic Differential Equations”, Ergod. Theory Dyn. Syst., 26:Part 2 (2006), 481–524  crossref  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:94
    Full text:54
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020